MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO CLOSE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO ENDO CLOSE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 173022
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when using the device, the tip of the needle disengaged.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of four devices.The visual inspection of the returned product noted that the devices were completely disassembled.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.A definitive root cause could not be determined with regard to the reported condition.Without the physical product fully assembled, a definitive root cause could not be identified.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, when using the device, the tip of the needle disengaged, but it did not fall into the patient's cavity.A new device was used.No injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
ENDO CLOSE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8601530
Report Number2647580-2019-02490
Device Sequence Number2180832
Product Code GCJ
UDI-Device Identifier20884521051499
UDI-Public20884521051499
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K954853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number173022
Device Catalogue Number173022
Device Lot NumberP7E0432X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2019
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer05/16/2019
08/19/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date06/10/2019
09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1